# SDR DALA2024022202492

- Difficulty date: February 20, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N945DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38688
- Aircraft time: 29,111 hours, 15,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5771850) STRUCTURE DAMAGE FOUND ON 2L PAX DOOR. DEFER TO MON FOR FUTURE PERMANENT REPAIRS PER B737 SRM 53-00-01-1A-1 TABLE 103. DAMAGE LOCATED FWD OF 2L PAX DOOR 6 " DOWN. PERFORMED DETAILED DVI. A/C OK FOR SVC.
